# SDR DALA2021083005095

- Difficulty date: August 29, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N350NA
- Make and model: Airbus A320-212
- Aircraft serial: 418
- Aircraft time: 84,737 hours, 38,514 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Detached
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3250 PASSENGER CREW DOOR 841 DAMPER HANGING UP DURING OPENING AND CLOSING. CORRECTIVE ACTION: REPLACED DAMPER PER A320 AMM 52-11-14. OPS TEST GOOD. (1928969)
